# SDR DALA2024013001393

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 700-720 Lbl62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 IN REFRENCE TO NRC 00446: CORROSION ON BOX BEAM ( 1EAS) BTW STA 700 TO 720 LBL 62 AT CAB PAX FLOOR STRUCTURE. CORRECTIVE ACTION: SUPPORT WAS FABRICATED PER DWG 143N5410-3 REV F. SUPPORT BTW STA 700 TO 720 LBL 65 WAS REPLACED PER B757-200 SRM 51-40-02 (0175104)
